# SDR 95UAL900316

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1814U
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EEL LIGHT AT FORWARD DOOR 2L HAS ONE LAMP INOPERATIVE.  REPLACED LAMP.
